# SDR MALA050179

- Difficulty date: January 23, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 13,360 hours, 12,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9910195
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-2275-1, S/N 9910195 FAILED SCHEDULED CAPACITY CHECK.  REPLACED BATTERY ASSEMBLY 61-2274-1.  UNIT PASSES CMM CHECKS, RTS 1/25/05.
